# SDR FDEA202102150359

- Difficulty date: February 15, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 67,374 hours, 23,766 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: 26C175282
- Condition: Inoperative
- Location: Slide Pressure
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-DISPATCH CHECK, FOUND THE L1 DOOR EVACUATION SLIDE REMOTE PRESSURE   PRESS-TO-TEST LIGHT INDICATING SYSTEM INOP REPLACED L1 REMOTE SLIDE PACK PRESSURE INDICATION LIGHT SOCKET. OPERATIONAL   CHECK   GOOD.
